Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 472, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2008, 8:35 PM CDT for Barton County, Jasper County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2008, 8:35 PM CDT (01:35 UTC)
- Expired
- Jul 8, 2008, 9:32 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barton County, MO, Jasper County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1491 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 090135
SVRSGF
MOC011-097-090245-
/O.NEW.KSGF.SV.W.0472.080709T0135Z-080709T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT TUE JUL 8 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CDT.
* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
BURGESS TO ASBURY TO 13 MILES WEST OF CARL JUNCTION...MOVING EAST
AT 43 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MINDENMINES BY 845 PM CDT.
CARL JUNCTION BY 850 PM CDT.
LIBERAL...PURCELL...ORONOGO AND JOPLIN BY 855 PM CDT.
VERDELLA...WEBB CITY...CARTERVILLE AND ALBA BY 900 PM CDT.
JASPER BY 905 PM CDT.
LAMAR BY 910 PM CDT.
THE TOWNS OF WACO...ASBURY...BURGESS...NASHVILLE...NECK CITY...
HANNON...IANTHA...OAKTON...LAKESIDE AND CARYTOWN ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
3715 9406 3714 9462
TIME...MOT...LOC 0135Z 262DEG 37KT 3752 9477 3729 9465
3713 9477
$$
FOSTER3 follow-up statements
000
WWUS53 KSGF 090152
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT TUE JUL 8 2008
MOC011-097-090245-
/O.CON.KSGF.SV.W.0472.000000T0000Z-080709T0245Z/
JASPER MO-BARTON MO-
852 PM CDT TUE JUL 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BARTON AND JASPER COUNTIES...
AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BURGESS TO NASHVILLE
TO CARL JUNCTION...MOVING EAST AT 44 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VERDELLA...PURCELL AND ALBA BY 900 PM CDT.
JASPER BY 905 PM CDT.
LAMAR BY 910 PM CDT.
GOLDEN CITY BY 920 PM CDT.
THE TOWNS OF LAKESIDE...HANNON...OAKTON...IANTHA...BROOKLYN
HEIGHTS...LAMAR HEIGHTS...CARYTOWN...BOSTON...KENOMA AND IRWIN ARE IN
THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
3715 9406 3714 9462
TIME...MOT...LOC 0152Z 256DEG 38KT 3756 9456 3736 9442
3720 9453
$$
FOSTER000
WWUS53 KSGF 090209
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT TUE JUL 8 2008
MOC011-097-090245-
/O.CON.KSGF.SV.W.0472.000000T0000Z-080709T0245Z/
JASPER MO-BARTON MO-
908 PM CDT TUE JUL 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BARTON AND JASPER COUNTIES...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VERDELLA TO KENOMA
TO CARYTOWN...MOVING EAST AT 44 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GOLDEN CITY BY 920 PM CDT.
THE TOWNS OF IRWIN...MILFORD...AVILLA...MAPLE GROVE AND DUDENVILLE
ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
ANOTHER STORM WILL MOVE INTO SOUTHERN JASPER COUNTY INCLUDING THE
JOPLIN AREA WITH WIND GUSTS TO 50 MPH.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
3715 9406 3714 9462
TIME...MOT...LOC 0208Z 256DEG 38KT 3760 9435 3740 9421
3724 9432
$$
FOSTER000
WWUS53 KSGF 090232
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT TUE JUL 8 2008
MOC011-097-090242-
/O.CAN.KSGF.SV.W.0472.000000T0000Z-080709T0245Z/
JASPER MO-BARTON MO-
932 PM CDT TUE JUL 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR BARTON AND JASPER COUNTIES IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
3715 9406 3714 9462
TIME...MOT...LOC 0232Z 256DEG 38KT 3763 9403 3743 9389
3727 9401
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:10 PM CDT, 6 hours 25 minutes earlier.
Area forecast discussion, Jul 8, 2:10 PM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 210 PM CDT TUE JUL 8 2008 .DISCUSSION... WARM ADVECTION SHOWERS IMPACTED THE CWA TODAY IN RESPONSE TO AN INCREASE IN GULF MOISTURE SPREADING AROUND THE SUMMERTIME HIGH. ADDITIONAL CONVECTION IS EXPECTED THIS AFTERNOON...PARTICULARLY IN AREAS THAT EXPERIENCES CLOUD BREAKS. A LARGER CLUSTER OF THUNDERSTORMS HAS DEVELOPED OVER EASTERN KANSAS. THIS FEATURE CONTINUES TO EXPAND WITH TIME AS IT TRACKS INTO WEST CENTRAL MISSOURI. THE ENVIRONMENT OVER SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA WAS BEGINNING TO DESTABILIZE...AND MAY BECOME AN AREA FOR ADDITIONAL STORM DEVELOPMENT...AS OUTFLOW FROM THE KANSAS STORM CLUSTER INTERACTS WITH THIS ENVIRONMENT. SHORT TERM (TONIGHT - THURSDAY NIGHT)... FOR THE SHORT TERM PERIODS...COLLABORATION EFFORTS WITH HPC AND SURROUNDING OFFICES SUGGESTED THAT THE WRF AND ECMWF SOLUTIONS WOULD HAVE BETTER CHANCES OF VERIFYING. THE GFS WAS THE OUTLIER AS CONVECTIVE FEEDBACK ISSUES CONTINUES TO CREATE FALSE QPF OUTPUT. THE GFS INITIALIZED THE ONGOING PRECIPITATION POORLY...WHILE THE WRF WAS MUCH CLOSER TO REALITY. A RUN TOTAL OF THE WRF FROM TONIGHT THROUGH THURSDAY AFTERNOON...SUGGESTED AN AXIS OF FOUR TO FIVE INCHES FROM NEAR PITTSBURG KANSAS TO WINONA MISSOURI. HEAVY RAIN WILL OCCUR IN RESPONSE TO A SLOW MOVING FRONTAL SYSTEM INTERACTING WITH AN AIRMASS LOADED IN MOISTURE CONTENT OVER THE NEXT COUPLE OF DAYS. CONVERGENCE ALONG THE FRONT BECOMES MAXIMIZED TONIGHT AS A SUBTLE LOW LEVEL JET DEVELOPS SOUTH OF THE FRONT...CONVERGING INTO NORTHERLY LOW LEVEL TRAJECTORIES NORTH OF THE FRONT. THIS CONVERGENCE LINGERS INTO WEDNESDAYS DAYTIME PERIOD...AND I WOULD SUSPECT THAT OVERNIGHT CONVECTIVE CLUSTERS ALONG THE FRONT WILL CONTINUE INTO MOST OF WEDNESDAYS PERIOD. PERHAPS THE MOST DANGEROUS ASPECT TO THIS SYNOPTIC SETUP WILL BE TRAINING CONVECTION THAT COULD CREATE SEVERAL INCHES OF RAIN OVER ANY PARTICULAR LOCATION...JUST DEPENDING ON WHERE THE BEST AXIS OF CONVERGENCE SETS UP. UPPER LEVEL FLOW PARALLEL TO THE FRONT WILL CAUSE THE FRONT TO BECOME QUASI-STATIONARY OVER THE CWA. MEANWHILE MOISTURE CONTINUES TO STREAM INTO FRONTAL LOCATION NOT ONLY FROM THE WESTERN GULF...BUT WATER VAPOR SUGGESTS THAT THERE IS A SUB-TROPICAL FETCH. WITH THIS SAID...WIDESPREAD RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH WEDNESDAY AFTERNOON. I ALSO EXPANDED THE WATCH TO INCLUDE THE ENTIRE CWA. MOIST ANTECEDENT CONDITIONS ALONG WITH A HIGH WATER TABLE WILL ALLOW FOR A QUICK ONSET OF FLASH FLOODING. LONG TERM (FRIDAY - MONDAY)... MEDIUM RANGE MODELS SUGGESTS THAT THE INTENSITY OF THE SUMMERTIME HIGH REMAINS MODEST OVER THE FAR SOUTHERN PLAINS THROUGH THE LONG TERM PERIODS. EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS WILL BE POSITIONED WITHIN THE SOUTHERN BELT OF WESTERLIES THROUGH THE WEEKEND AND EARLY NEXT WEEK. TYPICAL JULY TEMPERATURES ARE LIKELY WITH HIGHS IN THE UPPER 80S AND LOW 90S. MOISTURE LEVELS WILL TAKE ON MORE OF A TROPICAL STRUCTURE...LEADING TO RAIN CHANCES ON A DAILY BASIS. THE SUMMERTIME AFTERNOON PULSE THUNDERSTORM SEASON LOOKS TO BE UNDERWAY AS MODELS SHOW PWATS CONSISTENTLY RANGING FROM 1.6 TO 1.8 INCHES. MEANWHILE...MODELS ALSO INDICATE THE POSSIBILITY OF A COUPLE OF SUBTLE SHORTWAVES MIGRATING THROUGH THE WESTERLY ZONED OUT FLOW. AS A RESULT...I WILL KEEP LOW END RAIN CHANCES WITHIN THE EXTENDED PERIODS. SEVERE WEATHER CAN NOT BE RULED OUT AS WELL...ESPECIALLY IF AN OVERNIGHT MCS APPROACHES FROM THE WEST. DOWNBURST POTENTIAL WITH AFTERNOON PULSERS WILL EXISTS GIVEN THE DEEPER MOISTURE TRANSPORTING IN FROM THE GULF. CRAMER && .AVIATION... FOR THE 1800 UTC KSGF/KJLN TAFS...SCATTERED SHOWERS HAVE MOVED EAST OF THE TAF SITES FOR THE MOST PART...FOR NOW. ANOTHER CLUSTER OF THUNDERSTORMS IS ALSO PASSING NORTH OF KJLN ACROSS EASTERN KS. CLOUDS HAVE SUPPRESSED INSTABILITY...BUT BELIEVE WE COULD SEE SOME SCATTERED REDEVELOPMENT WITH SFC TEMPERATURES AND INSTABILITY RECOVERING SOMEWHAT DURING THE MID/LATE AFTERNOON HOURS. THE BETTER CHANCE FOR SHOWER AND THUNDERSTORMS WILL BE TONIGHT AS AN ORGANIZED CLUSTER OF STORMS MOVES ESE-SE INTO THE AREA. FOR NOW...HAVE JUST MVFR CONDITIONS AS THE PREDOMINATE WORST CONDITIONS FOR TONIGHT...BUT COULD SEE SOME LOWER IFR CEILINGS...ESPECIALLY IN THE WAKE OF HEAVIER CONVECTION AS THE BOUNDARY LAYER MOISTENS. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH FOR ALL COUNTIES THROUGH 00Z THURSDAY. KS...FLASH FLOOD WATCH FOR ALL COUNTIES THROUGH 00Z THURSDAY. &&
Hazardous weather outlook, Jul 8, 12:18 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1218 PM CDT TUE JUL 8 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1218 PM CDT TUE JUL 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL IMPACT MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG...WITH WIND GUSTS UP TO 40 MPH AND CLOUD TO GROUND LIGHTNING. NO SEVERE WEATHER IS EXPECTED. HEADING INTO THE OVERNIGHT HOURS...ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI. THERE ARE INDICATIONS THAT TRAINING CONVECTION ALONG A SLOW MOVING FRONTAL SYSTEM WILL CREATE FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS WHERE TRAINING STORMS OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REST OF THE WEEK AS THE PREVIOUSLY MENTIONED FRONTAL SYSTEM STALLS OUT NEAR THE REGION. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK AS THE AIRMASS OVER THE AREA REMAINS MOIST AND UNSTABLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jul 8, 7:14 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 W OSAGE BEACH 38.15N 92.65W
07/08/2008 CAMDEN MO FIRE DEPT/RESCUE
AT LEAST 30 BOAT DOCKS PULLED FROM THEIR MOORINGS NEAR
GRAND GLAZE BRIDGE ON THE LAKE OF THE OZARKS. REPORT
FROM MISSOURI WATER PATROL.
&&
AFLocal storm report, Jul 8, 7:17 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 1 S OSAGE BEACH 38.14N 92.62W
07/08/2008 CAMDEN MO EMERGENCY MNGR
NUMEROUS TREES DOWN ON AIRPORT ROAD NEAR THE OSAGE
BEACH AIRPORT.
&&
AFLocal storm report, Jul 8, 7:24 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 2 W OSAGE BEACH 38.15N 92.65W
07/08/2008 CAMDEN MO EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE OSAGE BEACH AREA. A COUPLE
OF TREES FELL ONTO THE ROOFS OF HOMES.
&&
AFLocal storm report, Jul 8, 7:31 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 5 NW CAMDENTON 38.06N 92.81W
07/08/2008 CAMDEN MO FIRE DEPT/RESCUE
TREES DOWN. REPORTED BY MISSOURI WATER PATROL.
&&
AFLocal storm report, Jul 8, 8:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST WEST MINERAL 37.28N 94.92W
07/08/2008 E70 MPH CHEROKEE KS TRAINED SPOTTER
&&
KARDELLLocal storm report, Jul 8, 8:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 3 NNW VIENNA 38.23N 91.97W
07/08/2008 MARIES MO LAW ENFORCEMENT
TREE DOWN ACROSS AA HIGHWAY
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:45 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Laclede, Webster | 60 min |
| Jul 8, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.